Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 7, 2015, 4:11 AM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2015, 4:11 AM EDT (08:11 UTC)
- Expired
- Apr 8, 2015, 3:17 PM EDT
- In force
- 35 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
833 WHUS71 KCLE 070811 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EDT TUE APR 7 2015 LEZ142>146-071615- /O.NEW.KCLE.SC.Y.0004.150407T0811Z-150409T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 411 AM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY FOR LAKE ERIE FROM MAUMEE BAY TO WILLOWICK WHICH IS IN EFFECT UNTIL 4 AM THURSDAY. * WINDS AND WAVES: NORTHEAST WINDS WILL AVERAGE 15 TO 20 KNOTS AND WAVES WILL BUILD AS HIGH AS 3 TO 6 FEET. WINDS AND WAVES WILL DIMINISH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
748 WHUS71 KCLE 071404 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1004 AM EDT TUE APR 7 2015 LEZ142>146-072215- /O.CON.KCLE.SC.Y.0004.000000T0000Z-150409T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1004 AM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: NORTHEAST WINDS WILL AVERAGE 15 TO 20 KNOTS INTO WEDNESDAY MORNING. WAVES WILL BUILD AS HIGH AS 3 TO 6 FEET. WINDS AND WAVES WILL DIMINISH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
647 WHUS71 KCLE 072000 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 PM EDT TUE APR 7 2015 LEZ142>146-080400- /O.EXT.KCLE.SC.Y.0004.000000T0000Z-150408T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 400 PM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS WILL AVERAGE 15 TO 20 KNOTS INTO WEDNESDAY MORNING. WAVES WILL BUILD AS HIGH AS 3 TO 6 FEET. WINDS AND WAVES WILL DECREASE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
928 WHUS71 KCLE 080734 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 AM EDT WED APR 8 2015 LEZ142>146-081545- /O.CON.KCLE.SC.Y.0004.000000T0000Z-150408T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 334 AM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: EAST TO NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS BY MID AFTERNOON. WAVES OF 3 TO 6 FEET WILL SUBSIDE TO 2 FEET OR LESS BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
241 WHUS71 KCLE 081312 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 912 AM EDT WED APR 8 2015 LEZ142>146-082000- /O.CON.KCLE.SC.Y.0004.000000T0000Z-150408T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 912 AM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS BY MID AFTERNOON. WAVES OF 3 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
678 WHUS71 KCLE 081917 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 317 PM EDT WED APR 8 2015 LEZ142>146-082030- /O.CAN.KCLE.SC.Y.0004.000000T0000Z-150408T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 317 PM EDT WED APR 8 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. NE WINDS HAVE DIMINISHED TO 5 TO 15 KNOTS AND WILL DIMINISH TO 10 KNOTS OR LESS OVERNIGHT. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 3:41 AM EDT, 30 minutes earlier.
Area forecast discussion, Apr 7, 3:41 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EDT TUE APR 7 2015 .SYNOPSIS... A NEARLY STATIONARY FRONT WILL LINGER OVER THE AREA INTO FRIDAY WITH WAVES OF LOW PRESSURE MOVING ALONG THE FRONT. A STRONGER LOW WILL MOVE NORTHEAST ACROSS THE CENTRAL LAKES FRIDAY DRAGGING A COLD FRONT ACROSS THE AREA. HIGH PRESSURE WILL CROSS THE REGION ON THE WEEKEND THEN ANOTHER LOW WILL MOVE THROUGH THE LAKES MONDAY NIGHT. && .NEAR TERM /UNTIL 6 PM TUESDAY EVENING/... FRONT STILL EXPECTED TO SLOWLY DRIFT JUST SOUTH OF THE CWA BY TONIGHT SETTING UP AN OVERRUNNING SITUATION. THE LOW LEVEL JET WILL SUPPLY THE WARM AND MOIST AIR TO LIFT ACROSS THE FRONTAL ZONE. NUMEROUS SHRA SHOULD OCCUR INTO MIDDAY THEN THERE LOOKS TO BE A RELATIVE LULL IN THE SHRA BY LATER IN THE DAY. THE LIFTED AIRMASS APPEARS UNSTABLE ENOUGH FOR SOME THUNDER IN THE SOUTH BUT NOT SURE WHETHER THERE WILL BE ANY IN THE NORTH. PATCHY FOG OVER ALL BUT THE FAR NE LAKESHORE SHOULD IMPROVE AFTER DAYBREAK. TEMPS TRICKY AND DEPENDENT ON THE EXACT TIMING OF FRONTAL PASSAGE. ONGOING FORECAST SEEMS TO HANDLE THE SITUATION WELL WITH GOOD GRADIENT OF HIGHS TODAY FROM AROUND 50 NORTH TO MID 60S IN THE SOUTH. && .SHORT TERM /6 PM TUESDAY EVENING THROUGH FRIDAY NIGHT/... LITTLE CHANGE SEEN IN NEW MODEL RUNS. FRONT STALLS IN SOUTHERN OH THRU WED THEN LIFTS BACK NORTH LATE WED NIGHT AND THU AHEAD OF MAIN LOW THAT SHOULD CROSS MICHIGAN THU NIGHT PULLING TRAILING COLD FRONT EAST THRU THE CWA EARLY FRI. NUMEROUS SHRA WILL OCCUR INTO FRI THEN DRIER AIR PUNCHES IN BEHIND THE COLD FRONT LATER FRI. SOME LINGERING LAKE ENHANCED SHRA MAY HANG AROUND IN THE SNOWBELT FRI NIGHT AND TEMPS MAY GET COLD ENOUGH TO SEE SOME SNOW MIX IN WITH THE RAIN. WHILE THE FRONT IS DOWN IN SOUTHERN OH...THE CWA SHOULD BE IN MORE STABLE AIR SO AT MOST ONLY A LITTLE THUNDER IN THE SOUTHERN CO'S TONIGHT AND WED THEN THE THREAT OF THUNDER WILL SHIFT NORTH ACROSS THE WHOLE CWA WED NIGHT INTO THU AND REMAIN UNTIL COLD FRONTAL PASSAGE ON FRI. THE QUESTION STILL REMAINS AS TO WHETHER AND WHEN THE AREA WILL START TO GET TOO MUCH RAIN AND FLOODING WILL BEGIN TO DEVELOP. WITH THE LATEST MODEL QPF...FEEL THAT FLOODING PROBLEMS MAY HOLD OFF UNTIL WED NIGHT OR THU WHEN LOCALLY HEAVY RAINS WILL BECOME MORE LIKELY WITH THE INCREASED CONVECTIVE THREAT. THE FRONTAL BOUNDARY WILL CONTINUE TO DIVIDE THE BELOW NORMAL TEMPS IN THE NORTH AND ABOVE NORMAL TEMPS IN THE SOUTH THRU WED THEN THE WHOLE CWA SHOULD RISE ABOVE NORMAL THU AND THU NIGHT IN THE WARM SECTOR. TEMPS ON FRIDAY MORE UNCERTAIN DEPENDING ON FRONTAL TIMING. CURRENT GUESS IS THAT THE EAST WILL AGAIN SEE ABOVE NORMAL HIGHS ON FRI BUT THE WEST MAY BE HELD TO AROUND NORMAL AT ABOUT 55 TO 60. && .LONG TERM /SATURDAY THROUGH MONDAY/... HIGH PRESSURE SHOULD BUILD THE OHIO VALLEY ON SATURDAY. REMOVED THE CHANCE OF SHOWERS FROM EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA AS THE MODELS SHOW DRIER AIR AND ANTICYCLONIC FLOW ARRIVING QUICKLY. SOME CLOUDS COULD LINGER FOR A WHILE BUT CLEARING SHOULD WORK ACROSS THE AREA. TEMPS NEAR TO SLIGHTLY BELOW NORMAL. THE HIGH PRESSURE AREA IS PROGGED TO MOVE OFF TO THE EAST RATHER QUICKLY. HIGH CLOUDS WILL LIKELY START TO INCREASE ON SUNDAY BUT TEMPERATURES SHOULD RECOVER NICELY AS THE SOUTH FLOW INCREASES. A TROUGH ALOFT FROM THE PLAINS STATES IS PROGGED TO MAKE QUICK PROGRESS EASTWARD EARLY IN THE WEEK. WILL INCREASE THE CHANCE OF SHOWERS IN THE MONDAY FORECAST FOR MOST OF THE AREA AND CONTINUE THE CHANCE INTO MONDAY NIGHT AND MENTION A THREAT OF THUNDERSHOWERS AS THE NEXT COLD FRONT BEGINS TO CROSS THE AREA. TEMPERATURES SHOULD REMAIN MILD ON MONDAY ALTHOUGH WILL BE CONSERVATIVE WITH THE FORECAST HIGHS GIVEN THE POTENTIAL FOR CLOUDS AND SHOWERS. HIGHS FROM THE UPPER 50S TO THE LOWER/MID 60S MONDAY. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... COLD FRONT WILL SAG ACROSS THE AREA EARLY THIS MORNING. CEILINGS WILL LOWER TO IFR. PATCHY RAIN WILL BE GENERALLY LIGHT BUT VISIBILITIES WILL BE MVFR WITH IFR AT TIMES. WINDS WILL SHIFT FROM LIGHT SOUTHEAST TO NORTHEAST BEHIND THE FRONT WITH GUSTY WINDS DEVELOPING NEAR LAKE ERIE AND TOWARD KFDY. VISIBILITIES MAY IMPROVE SOMEWHAT THIS AFTERNOON AS THE RAIN TAPERS OFF BUT CEILINGS WILL LIKELY REMAIN IFR INTO WEDNESDAY. .OUTLOOK...NON VFR AT TIMES WEDNESDAY AND THURSDAY. NON-VFR FRIDAY INTO SATURDAY. && .MARINE... WILL NEED A SMALL CRAFT ADVISORY ON THE WEST HALF OF LAKE ERIE AS THE NORTHEAST WIND WILL INCREASE BEHIND A COLD FRONT THIS MORNING. THE WIND MAY FLUCTUATE SOME BUT THERE SHOULD BE ENOUGH OF A GRADIENT FOR A THREAT OF SMALL CRAFT ADVISORY CONDITIONS INTO THE EARLY MORNING HOURS ON THURSDAY AT WHICH POINT THE FLOW WILL BEGIN TO VEER TOWARD THE EAST AND SOUTHEAST. THE FRONT SHOULD MOVE BACK NORTH OF LAKE ERIE ON THURSDAY AS A WARM FRONT. LOW PRESSURE WILL TRACK ACROSS THE WESTERN AND NORTHERN GREAT LAKES LATE THURSDAY INTO FRIDAY. THE ASSOCIATED COLD FRONT WILL LIKELY SWING ACROSS LAKE ERIE FRIDAY MORNING. WINDS WILL SHIFT FROM SOUTH TO SOUTHWEST AND EVENTUALLY WEST NORTHWEST BY SATURDAY. HIGH PRESSURE WILL BUILD IN ON SATURDAY AND WINDS WILL DECREASE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ142>146. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...KOSARIK AVIATION...KOSARIK MARINE...KOSARIK
Hazardous weather outlook, Apr 6, 11:48 AM EDT, 16 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1148 AM EDT MON APR 6 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071600- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1148 AM EDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. REPEATED RAINS TUESDAY INTO FRIDAY WILL LEAD TO AN INCREASING RISK FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-071600- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1148 AM EDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.